# SDR DL72L001669

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 74,615 hours, 50,307 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Inoperative
- Location: A/C Panel
- Component: A/C Panel, 694859832
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE.  DESCENDED TO 10,000 FT PRIOR TO REACHING 14,000.  CABIN HAD CLIMBED TO 14,000 AND MASKS DROPPED.  DIVERTED TO CLE.  FOUND LT AC PACK FLOW CONTROL VALVE SWITCH INOP.  REPLACED AC CONTROL PANEL AND VALVE.
